Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 12 found articles
 
 
  Star-shaped acceptability indexes
 
 
Title: Star-shaped acceptability indexes
Author: Righi, Marcelo Brutti
Appeared in: Insurance
Paging: Volume 117 () nr. C pages 170-181
Year: 2024
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands